# SDR FDEA201009103337

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735014620100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM SKIN, LOWER SURFACE IS CORRODED AT RIB 31.   REAR SPAR AREA.  REMOVED CORROSION.  ORIGINAL MATERIAL 0.150.  MATERIAL REMAINING 0.091.  MATERIAL   LOSS 0.059 OUT OF LIMITS IAW SRM 57-20-12.  RERPAIR AREA IAW EA 6-5710-136708, "WINGS - RT WING LOWER SKIN AT RIB 31 AND REAR SPAR - CORROSION".  REMOVED AND INSTALLED PANEL AT RIB 31 INSIDE FUEL TANK IAW SRM 51-40-21, PARA 5.  GENERATED RFTS N803FD-1-44118.  RECEIVED FINAL RFTS N803FD-1-44118  WITH EA 6-5710-136708, "WINGS - RT WING LOWER SKIN AT RIB 31 AND REAR SPAR - CORROSION".  FLAP PEENED AREA  AT RIB 31, INTENSITY .006/ .012 TC 330 AT 3200 RPM FOR 3 MINUTES IAW SRM 51-29-00, FIG 202.
